`a`
Related Articles
1

Homogenization of Stokes system using Bloch waves

Networks and Heterogeneous Media  Volume 12, Issue 4, Pages : 525 - 550, 2017

Grégoire Allaire - (email), Tuhin Ghosh - (email), Muthusamy Vanninathan - (email)

 Abstract       References       Full Text      Related Articles

2

Some remarks on boundary operators of Bessel extensions

Discrete and Continuous Dynamical Systems - Series S  Volume 11, Issue 3, Pages : 493 - 509, 2017

Jesse Goodman - (email), Daniel Spector - (email)

 Abstract       References       Full Text      Related Articles

3

Absolutely continuous spectrum for parabolic flows/maps

Discrete and Continuous Dynamical Systems  Volume 38, Issue 1, Pages : 263 - 292, 2017

Lucia D. Simonelli - (email)

 Abstract       References       Full Text      Related Articles

4

Favard theory and Fredholm Alternative for disconjugate recurrent second order equations

Communications on Pure and Applied Analysis  Volume 16, Issue 4, Pages : 1199 - 1232, 2017

Juan Campos - (email), Rafael Obaya - (email), Massimo Tarallo - (email)

 Abstract       References       Full Text      Related Articles

5

Recurrent equations with sign and Fredholm alternative

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 4, Pages : 959 - 977, 2016

Juan Campos - (email), Rafael Obaya - (email), Massimo Tarallo - (email)

 Abstract       References       Full Text      Related Articles

6

One smoothing property of the scattering map of the KdV on $\mathbb{R}$

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1493 - 1537, 2015

Alberto Maspero - (email), Beat Schaad - (email)

 Abstract       References       Full Text      Related Articles

7

Weyl asymptotics of the transmission eigenvalues for a constant index of refraction

Inverse Problems and Imaging  Volume 8, Issue 3, Pages : 795 - 810, 2014

Ha Pham - (email), Plamen Stefanov - (email)

 Abstract       References       Full Text      Related Articles

8

Spectral minimal partitions of a sector

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 1, Pages : 27 - 53, 2013

Virginie Bonnaillie-Noël - (email), Corentin Léna - (email)

 Abstract       References       Full Text      Related Articles

9

Orthogonal polynomials on the unit circle with quasiperiodic Verblunsky coefficients have generic purely singular continuous spectrum

DCDS Supplements  Volume 2013, Issue special, Pages : 605 - 609, 2013

Darren C. Ong - (email)

 Abstract       References       Full Text      Related Articles      

10

Dispersive waves with multiple tunnel effect on a star-shaped network

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 3, Pages : 783 - 791, 2012

F. Ali Mehmeti - (email), R. Haller-Dintelmann - (email), V. Régnier - (email)

 Abstract       References       Full Text      Related Articles

11

Time-changes of horocycle flows

Journal of Modern Dynamics  Volume 6, Issue 2, Pages : 251 - 273, 2012

Giovanni Forni - (email), Corinna Ulcigrai - (email)

 Abstract       References       Full Text      Related Articles

12

First steps in symplectic and spectral theory of integrable systems

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3325 - 3377, 2012

Álvaro Pelayo - (email), San Vű Ngọc - (email)

 Abstract       References       Full Text      Related Articles

13

The spectrum of travelling wave solutions to the Sine-Gordon equation

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 5, Pages : 925 - 937, 2012

Christopher K. R. T. Jones - (email), Robert Marangell - (email)

 Abstract       References       Full Text      Related Articles

14

A functional calculus approach for the rational approximation with nonuniform partitions

Discrete and Continuous Dynamical Systems  Volume 22, Issue 4, Pages : 955 - 972, 2008

Hassan Emamirad - (email), Arnaud Rougirel - (email)

 Abstract       Full Text      Related Articles

15

Solvability of some partial integral equations in Hilbert space

Communications on Pure and Applied Analysis  Volume 7, Issue 4, Pages : 837 - 844, 2008

Onur Alp İlhan - (email)

 Abstract       Full Text      Related Articles

16

Equilibrium measures and capacities in spectral theory

Inverse Problems and Imaging  Volume 1, Issue 4, Pages : 713 - 772, 2007

Barry Simon - (email)

 Abstract       Full Text      Related Articles

17

Solvability of some volterra type integral equations in hilbert space

DCDS Supplements  Volume 2007, Issue Special, Pages : 28 - 34, 2007

Onur Alp İlhan - (email)

 Abstract       Full Text      Related Articles      

18

On Bloch waves for the Stokes equations

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 1, Pages : 1 - 28, 2006

Grégoire Allaire - (email), Carlos Conca - (email), Luis Friz - (email), Jaime H. Ortega - (email)

 Abstract       Full Text      Related Articles

19

Spectral theory and nonlinear partial differential equations: A survey

Discrete and Continuous Dynamical Systems  Volume 15, Issue 3, Pages : 703 - 723, 2006

Wilhelm Schlag - (email)

 Abstract       Full Text      Related Articles

20

A one-parameter family of analytic Markov maps with an intermittency transition

Discrete and Continuous Dynamical Systems  Volume 12, Issue 1, Pages : 115 - 136, 2004

Manuela Giampieri - (email), Stefano Isola - (email)

 Abstract       Full Text      Related Articles

21

Perturbation of essential spectra of evolution operators and the Vlasov-Poisson-Boltzmann system

Discrete and Continuous Dynamical Systems  Volume 5, Issue 3, Pages : 457 - 472, 1999

Robert T. Glassey - (email), Walter A. Strauss - (email)

 Abstract       Full Text      Related Articles

22

Singular continuous spectrum and quantitative rates of weak mixing

Discrete and Continuous Dynamical Systems  Volume 4, Issue 1, Pages : 33 - 42, 1997

Oliver Knill - (email)

 Abstract       Full Text      Related Articles

23

A global existence theorem for two coupled semilinear diffusion equations from climate modeling

Discrete and Continuous Dynamical Systems  Volume 3, Issue 4, Pages : 541 - 564, 1997

Olaf Hansen - (email)

 Abstract       Full Text      Related Articles

24

Mobius transformations and monogenic functional calculus

Electronic Research Announcements of the AMS  Volume 2, Issue 0, Pages : 26 - 33,

 Abstract       Full Text      Related Articles